# SDR QXEA2014111400909

- Difficulty date: November 14, 2014
- Submitted: November 15, 2014
- Operation: Air carrier
- Aircraft: N451QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4457
- Aircraft time: 2,454 hours, 2,603 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: NR
- How discovered: 9
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

F/A CALLED AND REPORTED AN ELECTRICAL ODOR AT MID CABIN AND ALSO AROUND ROW 17. THE MOST INENSE ODOR WAS AT MID CABIN. THE TOTAL TIME FRAME FOR THE ELECTRICAL ODOR LASTED 5 MINUTES.  DIVERTED AND ACCOMPLISHED UNEVENTFUL LANDING. ON ARRIVAL AT ACFT, NO ODOR WAS DETECTED.  LOWERED PSU'S ON BOTH SIDES BETWEEN ROWS 8-12, PERFORMED GVI AND ODOR CHECK.  NO DEFECTS OR ODOR NOTED.  ROW 17 NOTHING NOTED.  PERFORMED MAINTENANCE ENGINE RUN, NO ODOR NOTED. RETURNED TO SERVICE.
